# SDR DL76S071163

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 51,981 hours, 23,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T312062
- Condition: Cracked
- Location: Bs 1725 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR REMOVED THAT WAS OUT OF SCOPE FOR AD2006-09-09.  UNDERLYING CHORD FOUND CRACKED.  DAMAGE WAS CUTOUT AND REPAIR DOUBLER AND TRIPLER WAS INSTALLED.
